# SDR MALA010465

- Difficulty date: April 17, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CORRODED AND CRACKED AT AFT END AT LBL 18 AND STA 272.0. MX FABRICATED REPAIR ANGLE AND FILLER PER PRINCIPLES OF SRM 51-70-20, ALODINED, PRIMED AND TOPCOATED PER SRM 51-20-42/43.  NO CRACKS NOTED IAW FFVNDT006.  INSTALLED REPAIR ANGLE AND FILLER IAW SRM 51-40-21 AND 23.
